Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7713
Title: Graphs and their parallel groups
Authors: Carvalho, F. Craveiro de 
Robertson, S. 
Issue Date: 1999
Citation: Rendiconti del Circolo Matematico di Palermo. 48:1 (1999) 65-70
Abstract: Abstract Given an immersion of a manifoldf: M?R n+k , dimensionM=n, the parallel groupP(f) off is formed by the diffeomorphisms ofM such that the normalk-planes at points of each orbit are parallel. In [3] we studied the parallel group of a plane closed curve. Here we concentrate on immersionsf: R n ?R n+1, special attention being paid to graphs of smooth maps fromR toR. Graphs of smooth mapsf: S n ?R m are also dealt with and we characterise those maps of which the graph has nontrivial parallel group. To end up we find a sufficient condition for the triviality of the tangent group.
URI: http://hdl.handle.net/10316/7713
DOI: 10.1007/BF02844379
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf261.51 kBAdobe PDFView/Open
Show full item record

Page view(s)

205
checked on Aug 18, 2022

Download(s) 20

1,021
checked on Aug 18, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.